ON f-DERIVATIONS OF LATTICES


Creative Commons License

ÇEVEN Y. , Oeztuerk M. A.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.45, no.4, pp.701-707, 2008 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.4134/bkms.2008.45.4.701
  • Title of Journal : BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.701-707

Abstract

In this paper, as a generalization of derivation on a lattice, the notion of f-derivation for a lattice is introduced and some related properties are investigated.